Works matching DE "CURVILINEAR coordinates"
Results: 518
The Curvilinear Relationship Between Attitude Certainty and Attitudinal Advocacy.
- Published in:
- 2017
- By:
- Publication type:
- journal article
Goldfish Geodesics and Hamiltonian Reduction of Matrix Dynamics.
- Published in:
- Letters in Mathematical Physics, 2008, v. 84, n. 1, p. 89, doi. 10.1007/s11005-008-0232-0
- By:
- Publication type:
- Article
Stabilized finite element formulations for liquid membranes and their application to droplet contact.
- Published in:
- International Journal for Numerical Methods in Fluids, 2014, v. 75, n. 7, p. 519, doi. 10.1002/fld.3905
- By:
- Publication type:
- Article
Simulation of Autofrettage in Curvilinear Coordinates.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 437, doi. 10.1002/pamm.201410206
- By:
- Publication type:
- Article
Generalized isogeometric shape sensitivity analysis in curvilinear coordinate system and shape optimization of shell structures.
- Published in:
- Structural & Multidisciplinary Optimization, 2015, v. 52, n. 6, p. 1069, doi. 10.1007/s00158-015-1297-x
- By:
- Publication type:
- Article
Predictor-Corrector Difference Scheme for Numerical Solution of the Euler and Navier-Stokes Equations.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 215, n. 4, p. 484, doi. 10.1007/s10958-016-2853-7
- By:
- Publication type:
- Article
Optimal Control of Rigidity Parameter of Thin Inclusions in Elastic Bodies with Curvilinear Cracks.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 203, n. 4, p. 591, doi. 10.1007/s10958-014-2161-z
- By:
- Publication type:
- Article
Complex approach to modeling of two-phase filtration processes under control conditions.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 184, n. 1, p. 56, doi. 10.1007/s10958-012-0852-x
- By:
- Publication type:
- Article
On the Rayleigh wave on a curvilinear boundary between elastic and fluid media.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 175, n. 6, p. 672, doi. 10.1007/s10958-011-0382-y
- By:
- Publication type:
- Article
To curvilinear three-web theory.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 174, n. 5, p. 574, doi. 10.1007/s10958-011-0319-5
- By:
- Publication type:
- Article
Inverse singularly perturbed problems of the convection-diffusion type in quadrangular curvilinear domains.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 171, n. 4, p. 490, doi. 10.1007/s10958-010-0152-2
- By:
- Publication type:
- Article
Parametric electro‐mechanical dispersive behaviors of guided waves in the functionally graded piezoelectric annular plate.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2023, v. 103, n. 3, p. 1, doi. 10.1002/zamm.202200283
- By:
- Publication type:
- Article
A transport of Jeffrey model viscoelastic fluid by complex peristalsis motion of nonuniform curved channel's walls under resistance of magnetic field.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2022, v. 102, n. 2, p. 1, doi. 10.1002/zamm.202100067
- By:
- Publication type:
- Article
Higher order couple stress theory of plates and shells.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2018, v. 98, n. 10, p. 1834, doi. 10.1002/zamm.201800022
- By:
- Publication type:
- Article
Boyer–Lindquist Space-Times and Beyond: Metamaterial Analogues for Arbitrary Space-Times.
- Published in:
- Universe (2218-1997), 2024, v. 10, n. 4, p. 159, doi. 10.3390/universe10040159
- By:
- Publication type:
- Article
Too much of a good thing? Exploring the inverted-U relationship between self-control and happiness.
- Published in:
- 2018
- By:
- Publication type:
- journal article
Thematic fame and melodic originality in classical music: A multivariate computer-content analysis.
- Published in:
- Journal of Personality, 1980, v. 48, n. 2, p. 206, doi. 10.1111/j.1467-6494.1980.tb00828.x
- By:
- Publication type:
- Article
The relationship of moral maturity and ethical attitude.
- Published in:
- Journal of Personality, 1979, v. 47, n. 2, p. 365, doi. 10.1111/j.1467-6494.1979.tb00208.x
- By:
- Publication type:
- Article
Metal plasma jet passage through plasma-optical transport system.
- Published in:
- Technical Physics Letters, 2011, v. 37, n. 1, p. 75, doi. 10.1134/S106378501101024X
- By:
- Publication type:
- Article
From bad to worse: Relationship commitment and vulnerability to partner imperfections.
- Published in:
- Personal Relationships, 2007, v. 14, n. 3, p. 389, doi. 10.1111/j.1475-6811.2007.00162.x
- By:
- Publication type:
- Article
Water Surface Elevation at the Upstream Side of a River Mouth Sandbar during Floods.
- Published in:
- Journal of Coastal Research, 2007, p. 700, doi. 10.2112/JCR-SI50-132.1
- By:
- Publication type:
- Article
Hydrodynamic impact assessment of coastal reclamation project in semi-enclosed bay.
- Published in:
- Journal of Coastal Research, 2007, p. 273, doi. 10.2112/JCR-SI50-053.1
- By:
- Publication type:
- Article
Root responses along a subambient to elevated CO<sub>2</sub> gradient in a C<sub>3</sub>–C<sub>4</sub> grassland.
- Published in:
- Global Change Biology, 2010, v. 16, n. 1, p. 454, doi. 10.1111/j.1365-2486.2009.01975.x
- By:
- Publication type:
- Article
Job Performance Explains Work Engagement: Curvilinear Relations between the Two.
- Published in:
- Annals of Business Administrative Science (ABAS), 2018, v. 17, n. 4, p. 159, doi. 10.7880/abas.0180712a
- By:
- Publication type:
- Article
ASYMPTOTIC ANALYSIS OF THE NAVIER-STOKES EQUATIONS IN A CURVED DOMAIN WITH A NON-CHARACTERISTIC BOUNDARY.
- Published in:
- Networks & Heterogeneous Media, 2012, v. 7, n. 4, p. 741, doi. 10.3934/nhm.2012.7.741
- By:
- Publication type:
- Article
The Four‐Band Spin‐Less Kane Model in Curvilinear Coordinates.
- Published in:
- Physica Status Solidi - Rapid Research Letters, 2019, v. 13, n. 1, p. N.PAG, doi. 10.1002/pssr.201800305
- By:
- Publication type:
- Article
GEOMETRY OF STREAM LINES IN ROTATING FLUIDS.
- Published in:
- Journal of Science & Arts, 2014, v. 14, n. 2, p. 177
- By:
- Publication type:
- Article
Implementation of the Vector Vorticity Dynamical Core on Cubed Sphere for Use in the Quasi‐3‐D Multiscale Modeling Framework.
- Published in:
- Journal of Advances in Modeling Earth Systems, 2019, v. 11, n. 3, p. 560, doi. 10.1029/2018MS001517
- By:
- Publication type:
- Article
Differential Transform Method in General Orthogonal Curvilinear Coordinates.
- Published in:
- Journal of Informatics & Mathematical Sciences, 2018, v. 10, n. 1/2, p. 271, doi. 10.26713/jims.v10i1-2.1052
- By:
- Publication type:
- Article
LIMITATIONS IN THE APPLICATION OF NON-PARAMETRIC COEFFICIENTS OF CORRELATION.
- Published in:
- American Sociological Review, 1964, v. 29, n. 5, p. 744, doi. 10.2307/2091428
- By:
- Publication type:
- Article
A Three Sample Test of Some Extensions to the Job Characteristics Model of Work Motivation.
- Published in:
- Academy of Management Journal, 1980, v. 23, n. 3, p. 466, doi. 10.2307/255512
- By:
- Publication type:
- Article
Nonlinear Advection Schemes on the Octagonal Grid.
- Published in:
- Monthly Weather Review, 2008, v. 136, n. 12, p. 4668, doi. 10.1175/2008MWR2477.1
- By:
- Publication type:
- Article
Implementation of an Atmosphere–Ocean General Circulation Model on the Expanded Spherical Cube.
- Published in:
- Monthly Weather Review, 2004, v. 132, n. 12, p. 2845, doi. 10.1175/MWR2823.1
- By:
- Publication type:
- Article
Modeling Global Sea Ice with a Thickness and Enthalpy Distribution Model in Generalized Curvilinear Coordinates.
- Published in:
- Monthly Weather Review, 2003, v. 131, n. 5, p. 845, doi. 10.1175/1520-0493(2003)131<0845:MGSIWA>2.0.CO;2
- By:
- Publication type:
- Article
Turnover Type as a Moderator of the Performance-Turnover Relationship.
- Published in:
- Human Performance, 1989, v. 2, n. 1, p. 61, doi. 10.1207/s15327043hup0201_3
- By:
- Publication type:
- Article
Thermal Analysis on MHD Flow of Ethylene Glycol-based BNNTs Nanofluids via Peristaltically Induced Electroosmotic Pumping in a Curved Microchannel.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2022, v. 47, n. 6, p. 7487, doi. 10.1007/s13369-021-06173-7
- By:
- Publication type:
- Article
Dual Solutions in Hydromagnetic Viscous Fluid Flow Past a Shrinking Curved Surface.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2018, v. 43, n. 3, p. 1189, doi. 10.1007/s13369-017-2772-z
- By:
- Publication type:
- Article
LONG-TERM SEDIMENT BIOASSAY OF LEAD TOXICITY IN TWO GENERATIONS OF THE MARINE AMPHIPOD ELASMOPUS LAEVIS, S.I. SMITH, 1873.
- Published in:
- Environmental Toxicology & Chemistry, 2007, v. 26, n. 8, p. 1700, doi. 10.1897/06-303R1.1
- By:
- Publication type:
- Article
Statistical description of morphological characteristics of bedforms in seepage affected alluvial channels.
- Published in:
- Canadian Journal of Civil Engineering, 2018, v. 45, n. 2, p. 87, doi. 10.1139/cjce-2017-0356
- By:
- Publication type:
- Article
LAMINAR DEVELOPING FLOW IN THE ENTRANCE REGION OF ROTATING CURVED PIPES <sup>*</sup> [*] Project supported by the National Natural Science Foundation of China (Grant No: 10272096).
- Published in:
- Journal of Hydrodynamics, 2006, v. 18, n. 4, p. 418, doi. 10.1016/S1001-6058(06)60114-5
- By:
- Publication type:
- Article
Multitime maximum principle for curvilinear integral cost.
- Published in:
- Balkan Journal of Geometry & Its Applications, 2011, v. 16, n. 1, p. 128
- By:
- Publication type:
- Article
Equivalence of multitime optimal control problems.
- Published in:
- Balkan Journal of Geometry & Its Applications, 2010, v. 15, n. 1, p. 155
- By:
- Publication type:
- Article
Multitime linear-quadratic regulator problem based on curvilinear integral.
- Published in:
- Balkan Journal of Geometry & Its Applications, 2009, v. 14, n. 2, p. 117
- By:
- Publication type:
- Article
Nonholonomic approach of multitime maximum principle.
- Published in:
- Balkan Journal of Geometry & Its Applications, 2009, v. 14, n. 2, p. 101
- By:
- Publication type:
- Article
PDI&PDE-constrained optimization problems with curvilinear functional quotients as objective vectors.
- Published in:
- Balkan Journal of Geometry & Its Applications, 2009, v. 14, n. 2, p. 75
- By:
- Publication type:
- Article
An exotic group with the Haagerup property.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2013, v. 20, n. 3, p. 451, doi. 10.36045/bbms/1378314509
- By:
- Publication type:
- Article
ECOLOGICAL CHANGES WITHIN A SCHOOL DISTRICT AND EXPENDITURE FOR EDUCATION.
- Published in:
- American Educational Research Journal, 1967, v. 4, n. 3, p. 241, doi. 10.3102/00028312004003241
- By:
- Publication type:
- Article
Asymmetric Stages, Ridgelines and the Economic Region for the Two-Variable-Factor Production Function Model.
- Published in:
- Southern Economic Journal, 1988, v. 54, n. 3, p. 562, doi. 10.2307/1059001
- By:
- Publication type:
- Article
The Curvilinear Level-of-Living Hypothesis: A New Look at Cultural Lag.
- Published in:
- Rural Sociology, 1979, v. 44, n. 4, p. 691
- By:
- Publication type:
- Article
Geometric relations for transforming a helically wound cylindrical pipe into a curvilinear branch.
- Published in:
- Mechanics of Composite Materials, 2009, v. 45, n. 4, p. 337, doi. 10.1007/s11029-009-9095-4
- By:
- Publication type:
- Article